# SDR ZZDA2010210

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON APRON NR 4 HINGE CUTOUT AREA, CRACKED.  ACCOMPLISHED NR 4 HINGE CUTOUT AREA, DOUBLER REPAIR PER TRA 17-54-TR00129.
